Stability of the autooscillations of the telegraph equation, bifurcating from an equilibrium state
Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 59-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1992_51_2_a8,
author = {A. Yu. Kolesov},
title = {Stability of the autooscillations of the telegraph equation, bifurcating from an equilibrium state},
journal = {Matemati\v{c}eskie zametki},
pages = {59--65},
year = {1992},
volume = {51},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a8/}
}
A. Yu. Kolesov. Stability of the autooscillations of the telegraph equation, bifurcating from an equilibrium state. Matematičeskie zametki, Tome 51 (1992) no. 2, pp. 59-65. http://geodesic.mathdoc.fr/item/MZM_1992_51_2_a8/